# SDR AALA202502141261

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 37,292 hours, 15,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD DOOR 831, DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IN THE YELLOW BAND. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00-614-001.
